# SDR CALA2014042190881

- Difficulty date: April 19, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 77,872 hours, 22,532 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN DENTED BS 734, STRINGER 21L - STRINGER 22L.  CUT OUT DAMAGE, FABRICATED & INSTALLED A REPAIR DOUBLER BTW BS 727 & 737, STRINGER 21L TO STRINGER 22L.
